# SDR QXEA0102110

- Difficulty date: December 14, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER JUNCTION FITTING, LT LOWER LUG HAS PITTING ON LUG.  REPAIRED IAW HORIZON AIR EA 4-55-300 AND FOKKER SRM 55-01-01, PAGE 3, PARAGRAPH 3E, STEP 5.
